Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/womens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Endometrial Ablation - Question about Back Pain
    avatar
    NatalieAHP posted:
    Long story short...Last Thursday (I am now day 5 post op) I had D&C and ablasion done. No complications and no real issues concerning bleeding or cramping since. I do however have insane lower back pain. Anyone experience this or know what is causing it? Is this a common side effect? Is it related at all? Everything I am seeing online is horror stories of ablation gone wrong and they all seem to be several years old and not really addressing low back pain. All medical websites listing side effects only really refer to fevers, cramps and bleeding. I will call my doctor if it gets much worse, but I was just curious if it is common. Thanks in advance.
     
    avatar
    Anon_6061 responded:
    Here's a lengthy discussion about endometrial ablation side effects. Some are short-term, some long-term:
    http://forums.webmd.com/3/gynecology-exchange/forum/12649

    Hope the back pain resolves!


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.